# SDR AALA20061326

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 24H INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT 24H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
